# SDR AALA20060071

- Difficulty date: January 23, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIC INFLIGHT T1107/23JAN - NOSE GEARS WOULD NOT RETRACT.  LANDED RIC WITHOUT INCIDENT.  AFTER LANDING NOSE GEAR FOUND OPEN.  CLOSED NOSE GEAR DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
